# SDR ZW0A0205203

- Difficulty date: May 16, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 37,080 hours, 31,856 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE NUMBER 4 LT LONGERON WAS CRACKED AT STA 160.  REPLACED DAMAGED SECTION OF LONGERON PER SRM 53-02, FIG 18.
